# SDR IPXA2024101697157

- Difficulty date: October 7, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 68,726 hours, 23,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141T83209
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND CRACK ON THE NO.1 FORWARD ENTRY DOOR AFT LOWER CORNER BEAR STRIP. (REPAIR) REVIEWED
